# SDR CA060110006

- Difficulty date: January 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 82700561003
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK , 2 CHAIN CABLE ASSY`S, P/N 82700561-003, TITLED "ELEV TRIM AND ELEV GUST LOCK CONTROL" INSPECT OF CHAINS, REF AD CF-2005-38, WAS FOUND INCORRECTLY ASSEMBLED AND SUPPLIED BY SPARES.  ASSY FOUND INCORRECTLY BUILT WHEN ATTEMPTING TO INSTALL AS PER AMM 27-36-01, PARA B, STEP 3.  SPECIFIES THAT CHAIN PLATE IS REQ`D TO BE ON INBD SIDE OF SPROCKET.  THIS CAN'T BE ACCOMP WITH NEW CHAIN ASSY IN ITS PRESENT CONFIG (DWG 82700561 SHOWS THE DIMENSIONS AND CORRECT ORIENTATION OF ASSY).   TECH HELP DESK E-MAILED, ADVISED OF ISSUE & REQUESTED TO PULL THEIR DRAWINGS TO CONFIRM OUR FINDINGS.  REQUESTED INSPECT EXISTING INVENTORY TO CONFIRM IF THEIR SPARES WERE ALSO AFFECTED.  REPLACEMENT CHAIN CABLE ASSY`S ORDERED
